# SDR COMA0060992

- Difficulty date: December 2, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 12,087 hours, 11,321 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL MESSAGE DURING TAKE OFF.  RESET THE STALL COMPUTER.
